# SDR SA05093

- Difficulty date: August 2, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Condition: Damaged
- Location: Passenger Cabin
- Part time: 15,048 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOS - DURING A SLIDE TIME CHANGE, THE REPLACEMENT SLIDE WAS FOUND DEFECTIVE FROM STOCK WITH LANYARDS FOR THE GIRT BARS TORN IN HALF.  THE SLIDE WAS NOT INSTALLED.  MAINTENANCE RETURNED THE SLIDE FOR REPAIR.  THE SLIDE TIME CHANGE OCCURRED THREE DAYS LATER WITH A SERVICEABLE SLIDE.
